# SDR DL757081491

- Difficulty date: November 4, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N617DL
- Make and model: Boeing 757232
- Aircraft serial: 22907
- Aircraft time: 73,368 hours, 36,261 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N33203
- Condition: Dented
- Location: Fs 620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT OUT OF ALLOWABLES SKIN.   CUTOUT THE DENT AND INSTALL SINGLE REPAIR DOUBLER FOR BOTH DAMAGE AREAS.
